# SDR HALA20251008309

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 48,005 hours, 7,676 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 40,338 hours, 6,280 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cooling Duct
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON WALK AROUND, FOUND #2 ENG EEC COOLING INLET DUCT CRACKED. REMOVED AND REPLACED #2 ENG EEC COOLING DUCT INLET PER CMM 71-60-00. SEC CHK GOOD. OK FOR SVC
